Munich Personal RePEc Archive

Fixed points for singlevalued operators with respect to w-distance

Guran, Liliana (2007): Fixed points for singlevalued operators with respect to w-distance. Published in: Annals of University Constantin Brancusi , Vol. 1, no2, No. 1842-4856 (2007): pp. 277-280.

[img]
Preview
PDF
MPRA_paper_26931.pdf

Download (87Kb) | Preview

Abstract

In this paper we first recall the concept of w-distance on a metric space. Then, we prove a fixed point theorem for singlevalued operators in terms of a w-distance.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.